Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 115, NWS Indianapolis, IN

August 10, 20204 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 10, 2020, 7:04 PM EDT for 4 counties in Indiana. It was in force for 41 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 7:04 PM EDT (23:04 UTC)
Expired
Aug 10, 2020, 7:45 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 21 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 7:06 PM EDTTSTM WND DMG3 N Pittsboro, INA LIVE 24 INCH DIAMETER TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS AT COUNTY ROAD 275 EAST AND COUNTY ROAD 1000 NORTH. TIME ESTIMATED FROM RADAR.
Aug 10, 7:06 PM EDTTSTM WND DMGPittsboro, INA 10 INCH DIAMETER TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS AT 550 NORTH MAPLE STREET.
Aug 10, 7:08 PM EDTTSTM WND DMG1 N Brownsburg, INA TREE WAS BLOW DOWN BY THUNDERSTORM WINDS.
Aug 10, 7:16 PM EDTTSTM WND GST 55Brownsburg, IN
Aug 10, 7:20 PM EDTTSTM WND DMG1 N Avon, INA TREE ROUGHLY 18 INCHES IN DIAMETER WAS SNAPPED OFF THAT FELL ONTO UTILITY LINES DUE TO THUNDERSTORM WINDS. TIME APPROXIMATED FROM RADAR.
Aug 10, 7:21 PM EDTTSTM WND DMG3 Nw Plainfield, INTHUNDERSTORM WINDS BLEW DOWN A 14 TO 16 INCH DIAMETER TREE ACROSS THE ROAD NEAR OR AT COUNTY ROAD 625 EAST AND COUNTY ROAD 300 SOUTH. TIME APPROXIMATED FROM RADAR.
Aug 10, 7:21 PM EDTTSTM WND GST 60Brownsburg, INESTIMATED 50 TO 60 MPH WINDS IN BROWNSBURG. BIGGEST TREE LIMB DOWN NEARBY IS ABOUT 3 INCHES IN DIAMETER.
Aug 10, 7:23 PM EDTTSTM WND GST 503 Nw Eagle Creek Reserv, IN
Aug 10, 7:23 PM EDTHAIL 0.7Danville, IN
Aug 10, 7:28 PM EDTTSTM WND DMG2 S Avon, INA TREE AND POWER LINES WERE BLOWN DOWN FROM THUNDERSTORM WINDS AT 200 SOUTH AND DAN JONES ROAD. TIME APPROXIMATED FROM RADAR.
Aug 10, 7:34 PM EDTTSTM WND DMG2 Se Broad Ripple, INTHUNDERSTORM WINDS SNAPPED OFF A 36 INCH DIAMETER LIVE TREE AT ITS BASE. TIME ESTIMATED FROM RADAR.
Aug 10, 7:34 PM EDTTSTM WND GST 61Indianapolis Int'L Airp, IN
Aug 10, 7:46 PM EDTTSTM WND DMGBrownsburg, INA SIX TO EIGHT INCH DIAMETER TREE WAS BLOWN DOWN ONTO UTILITY LINES. LINE DOWN IN YARD. POWER OUT.
Aug 10, 7:50 PM EDTTSTM WND DMG2 Ene Pittsboro, INTEN INCH DIAMETER LIVE TREE BROKEN AT CR 800 N AND 500 E FROM THUNDERSTORM WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:26 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS53 KIND 102304
SVRIND
INC011-057-063-097-102345-
/O.NEW.KIND.SV.W.0115.200810T2304Z-200810T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
704 PM EDT Mon Aug 10 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendricks County in central Indiana...
  Marion County in central Indiana...
  Eastern Boone County in central Indiana...
  Hamilton County in central Indiana...

* Until 745 PM EDT.

* At 703 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Lebanon, or 15 miles southeast of Frankfort, moving east at 45
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield,
  Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway, Danville,
  Westfield, Avon, Cicero, Pittsboro, Whitestown, Sheridan, Arcadia
  and Meridian Hills.

This includes the following highways...
 Interstate 65 between mile markers 107 and 138.
 Interstate 69 between mile markers 200 and 209.
 Interstate 70 between mile markers 73 and 91.
 Interstate 74 between mile markers 59 and 94.

This storm is producing power outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3970 8603 3973 8661 4018 8638 4018 8624
      4022 8624 4022 8586
TIME...MOT...LOC 2303Z 277DEG 38KT 4010 8634 

HAIL...<.75IN
WIND...70MPH
 
$$

Puma
1 follow-up statement
862 
WWUS53 KIND 102315
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
715 PM EDT Mon Aug 10 2020

INC011-057-063-097-102345-
/O.CON.KIND.SV.W.0115.000000T0000Z-200810T2345Z/
Hendricks IN-Marion IN-Boone IN-Hamilton IN-
715 PM EDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN HENDRICKS...MARION...EASTERN BOONE AND HAMILTON
COUNTIES...

At 715 PM EDT, a severe thunderstorm was located 9 miles north of
Zionsville, or 18 miles southeast of Frankfort, moving east at 15
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield,
Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway, Danville,
Westfield, Avon, Cicero, Pittsboro, Whitestown, Sheridan, Arcadia and
Meridian Hills.

This includes the following highways...
 Interstate 65 between mile markers 107 and 138.
 Interstate 69 between mile markers 200 and 209.
 Interstate 70 between mile markers 73 and 91.
 Interstate 74 between mile markers 59 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3970 8603 3973 8661 4018 8638 4018 8624
      4022 8624 4022 8586
TIME...MOT...LOC 2315Z 280DEG 14KT 4009 8626 

HAIL...<.75IN
WIND...70MPH
 
$$

Puma

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:50 PM EDT, 14 minutes earlier.

Area forecast discussion, Aug 10, 6:50 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
650 PM EDT Mon Aug 10 2020

.UPDATE...
Mesoscale update at 645 PM EDT

&&

.SYNOPSIS...
Issued at 340 PM EDT Mon Aug 10 2020

Severe weather is likely this evening with the main threat being
damaging winds across the region. An unsettled pattern remains for
much of the forecast period leading to daily chances for rain and
storms.

&&

.MESOSCALE /7 PM EDT to 9 PM EDT Tonight/...
Issued 645 PM EDT Mon Aug 10 2020

Satellite imagery continues to show the intense line of
convection approaching Central Indiana, now extending from Near
Frankfort southwest through Rockville. The forward propagation has
been steady to the southeast, and expect an arrival into the Indy
metro area just after 7 PM. Satellite imagery the last hour has
indicated some decrease in the vertical component to the cumulus
field overhead; however, still considerable energy exists in near
surface environment with CAPE values hovering around 4K J/KG.
Flow remains uniform ahead of the gust front out of the southwest
with speeds hovering around 15 to 20 kts, and ample low- level
moisture as dewpoints remain in the mid 70s. A few locations are
even flirting with the upper 70s to 80 deg dewpoints, which for
this time of year is common due to the evapotranspiration that
will occur from vegetation. This high- volume of low-level
moisture is helping to further juice an already unstable
atmosphere as a potent cold pool associated with the intense line
of severe storms maintains itself. Gusts from the storms has been
hovering in the 50 to 70 mph range as it is arriving in West
Central Indiana, and expect this to persist as it pushes towards
the Indy Metro area. Given the very unstable atmosphere coupled
with very saturated low- levels, expect lightning production to be
efficient with very heavy downpours. This will further aid in
severe wind to occur as the higher winds aloft easily filter to
the surface and maintain the potency of the convective line.

Again timing into the Indy metro area will be just after 7pm.

&&

.NEAR TERM /Rest of This Afternoon and Tonight/...
Issued at 338 PM EDT Mon Aug 10 2020

...Significant Severe Weather with Widespread Damaging Winds to
Impact central Indiana This Evening...

After the stormy start to the morning for some...skies had cleared
across central Indiana. With deep moisture and strong heating...
temperatures have shot up into the mid and upper 80s over much of
the forecast area as of 19Z. Low 90s had developed along the Wabash
Valley. With oppressive dewpoints ranging from the mid 70s to near
80...heat indices were in the 90s and low 100s currently.

The focus for the next several hours is on a high confidence...high
impact derecho with widespread damaging winds that began early this
morning in the northern Plains and now sits in eastern Iowa and
western Illinois. The amount of observed wind reports in excess of
90 mph from this complex over Iowa is for lack of a better term...
alarming. The airmass this afternoon has the feel of a capped powder
keg and mesoanalysis shows that SBCAPEs have surged since late
morning...and are now in excess of 5000 j/kg. With a few more hours
of heating...these values are likely to only increase ahead of the
approaching convective complex. In addition...mid level lapse rates
have increased to near 8 C/km immediately downwind of the derecho
and now into our western counties. The complex has a well developed
cold pool that will keep its engine running for the next several
hours.

In an nutshell...the airmass downstream of the convective complex
supports a continued high confidence in severe weather across
northern and central Illinois and by this evening...across the
forecast area as the complex is likely to pivot and follow the theta-
e ridge and instability gradient right into central Indiana. All
severe threats are on the table but clearly...the damaging wind
concerns are greatest considering what has already taken place...a
strengthening westerly low level jet and the amount of instability
already in place across the area. Timing for greatest impacts will
be from northwest to southeast from 22Z through 02-03Z. In addition
to the severe weather concern... flooding will become a
threat...particularly in areas that saw 1-2 inches this morning.
Also...derechos tend to be prolific lightning producers and the
approaching convective cluster certainly appears to be just that.

Should see convection diminish in coverage after midnight...although
the presence of the westerly 850mb jet at least initially in the
overnight may enable a backbuilding component to convection. Will
maintain chance pops through the overnight although the greater risk
for rain is the first half of the night.

Temps...did not stray from NBM guidance too much as lows should fall
back into the upper 60s and lower 70s overnight in wake of the
convective complex.

&&

.SHORT TERM /Tomorrow through Thursday/...

Issued at 340 PM EDT Mon Aug 10 2020

The area will wit under an unsettle pattern for the short term as
a couple of disturbances move overhead. This will lead to daily
chances of scattered rain and storms. Best PoPs at the moment are
for late tomorrow through Wednesday... could possibly see a weak
surface low pass through bringing in the rain. Temperatures look
to be near to slightly above normal with highs in the mid 80s and
lows in the upper 60s.

&&

.LONG TERM /Thursday Night through Monday/...

Issued at 340 PM EDT Mon Aug 10 2020

A couple of disturbances look to impact the area in the long term,
prompting daily rain chances. Models show a cold front passing
through the area sometime Sunday to Monday... should get a better
idea on timing as it gets closer. Temperatures will be near
normal. Largely accepted guidance as it looked reasonable.

&&

.AVIATION (Discussion for the 102100Z TAF Update)...
Issued at 425 PM EDT Mon Aug 10 2020

Added gusts to KIND winds to match recent trends. Left timing of
convection alone for now but will continue to watch for later
refinements.

Previous discussion follows....

...Severe storms this evening may cause significant impacts to
terminal operations...

Skies had largely cleared after the convection earlier this
morning. Focus though now has shifted to a convective cluster over
Iowa that has a history of widespread damaging winds. This cluster
will continue to track southeast through the afternoon and is
expected to sweep through central Indiana this evening. With
higher confidence in wind impacts with the storms...have introduced
2 hour tempo groups with 40kt gusts from the northwest at and sub
IFR conditions within the convection at all terminals. It should
be noted that these wind values may need to be raised later this
afternoon.

Convection should be through the terminals by late evening...but
additional storms are possible overnight before conditions improve
on Tuesday morning. May see lingering MVFR ceilings into Tuesday
morning before clouds mix out. Outside of the storms...winds

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...KH
MESOSCALE...Beachler
NEAR TERM...Ryan
SHORT TERM...KH
LONG TERM....KH
AVIATION...Ryan/50
Hazardous weather outlook, Aug 10, 2:44 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
244 PM EDT Mon Aug 10 2020

INZ021-028>031-035>049-051>057-060>065-067>072-111845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
244 PM EDT Mon Aug 10 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Severe thunderstorms expected this evening.

Hazards: Widespread damaging winds likely, frequent lightning, and
heavy rain that may lead to localized flooding.

Timing: Primarily 6 to 11 PM. A second wave of storms may produce
primarily heavy rain across southwestern portions of central Indiana
after 3 AM.

Discussion: An approaching cold front has produced an extremely
strong line of severe thunderstorms to our northwest. This line of
storms is expected to move across portions of central Indiana in the
6 to 11 PM time frame, with widespread damaging winds likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Periodic thunderstorms are possible each day. Lightning and
heavy rain are possible with any thunderstorm.

Discussion: A front will linger in the area through the week,
keeping chances for thunderstorms in the forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

.STORM MOTION STATEMENT...

Storm motion is expected to be from the west northwest at 50-55 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Aug 10, 6:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
654 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     ROSSVILLE               40.42N 86.60W
08/10/2020                   CLINTON            IN   UTILITY COMPANY

            TWO HUNDRED AND TWO HOMES OR BUSINESSES
            WITHOUT POWER ACCORDING TO DUKE ENERGY.

&&

BHH
Local storm report, Aug 10, 6:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     2 NE TERRE HAUTE        39.49N 87.36W
08/10/2020  E70 MPH          VIGO               IN   AMATEUR RADIO

            ESTIMATED 60 TO 70 MPH WIND GUSTS AT
            FRUITRIDGE AVENUE AND PLUM STREET ON THE
            EAST SIDE OF TERRE HAUTE.

&&

BHH
Local storm report, Aug 10, 7:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     MONTEZUMA               39.79N 87.37W
08/10/2020                   PARKE              IN   UTILITY COMPANY

            DUKE ENERGY REPORTS 100 POWER OUTAGES TO
            HOMES OR BUSINESSES.

&&

BHH
Local storm report, Aug 10, 7:01 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND GST     3 SW CAMDEN             40.58N 86.58W
08/10/2020  E70 MPH          CARROLL            IN   PUBLIC

&&

BHH
Local storm report, Aug 10, 7:03 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
703 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     DELPHI                  40.58N 86.67W
08/10/2020                   CARROLL            IN   UTILITY COMPANY

            DUKE ENERGY REPORTS 130 POWER OUTAGES TO
            HOMES OR BUSINESSES.

&&

BHH
Local storm report, Aug 10, 7:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     1 S INDIANA STATE UNIVE 39.46N 87.41W
08/10/2020                   VIGO               IN   AMATEUR RADIO

            SCANNER TRAFFIC INDICATES POWER LINES DOWN
            ON SOUTH 7TH ST. IN TERRE HAUTE.

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:34 AM EDTAreal Flood AdvisoryINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more3 hr
Aug 10, 5:27 PM EDTSevere Thunderstorm WarningINDCarroll, Fountain, Tippecanoe, Warren48 min
Aug 10, 5:49 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Vermillion, Warren41 min
Aug 10, 6:15 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton30 min
Aug 10, 6:27 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery48 min
Aug 10, 6:42 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton48 min
Aug 10, 7:15 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan, Owen, Putnam60 min
Aug 10, 7:19 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison26 min
Aug 10, 7:34 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Jackson, Monroe, Owen56 min
Aug 10, 7:36 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion24 min
Aug 10, 7:50 PM EDTAreal Flood AdvisoryINDBrown, Hendricks, Johnson, Marion, Morgan115 min
Aug 10, 7:55 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Morgan, Rush, Shelby50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.